Fuzzy grills and induced fuzzy topology

M. N. Mukherjee; Sumita Das

Matematički Vesnik (2010)

  • Volume: 62, Issue: 242, page 285-297
  • ISSN: 0025-5165

How to cite


M. N. Mukherjee, and Sumita Das. "Fuzzy grills and induced fuzzy topology." Matematički Vesnik 62.242 (2010): 285-297. <http://eudml.org/doc/252595>.

author = {M. N. Mukherjee, Sumita Das},
journal = {Matematički Vesnik},
language = {eng},
number = {242},
pages = {285-297},
publisher = {Društvo matematičara Srbije},
title = {Fuzzy grills and induced fuzzy topology},
url = {http://eudml.org/doc/252595},
volume = {62},
year = {2010},

AU - M. N. Mukherjee
AU - Sumita Das
TI - Fuzzy grills and induced fuzzy topology
JO - Matematički Vesnik
PY - 2010
PB - Društvo matematičara Srbije
VL - 62
IS - 242
SP - 285
EP - 297
LA - eng
UR - http://eudml.org/doc/252595
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.